# SDR DALA2017052504245

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 57,338 hours, 22,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FORWARD CARGO BAY FRAME BS 500C, STRINGER 25L FREE FLANGE DENTED.  MAINTENANCE REPAIRED THE FRAME IAW PRI/ERA 557939-14, REV 0, & SRM 51-40-02.
